On homological index
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, p. 433-450
@article{AFST_2000_6_9_3_433_0,
     author = {Khanedani, Bahman},
     title = {On homological index},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     pages = {433-450},
     zbl = {0995.32019},
     mrnumber = {1842026},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_3_433_0}
}
Khanedani, Bahman. On homological index. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 433-450. http://www.numdam.org/item/AFST_2000_6_9_3_433_0/

[AH] Atiyah (M.F.) and Hirzebruch (F.). - Analytic cycles on complex manifolds, Topology 1 (1961), 25-45. | MR 145560 | Zbl 0108.36401

[BB] Baum (P.) and Bott (R.). - Singularities of holomorphic foliations, Differential Geometry 7 (1972), 279-342. | MR 377923 | Zbl 0268.57011

[BG] Bonatti (Ch.) and Gomez-Mont (X.). - The index of a holomorphic vector field on a singular variety I, Asterisque, No. 222 (1994), 9-35. | MR 1285384 | Zbl 0810.32017

[CE] Cartan (H.) and Eilenberg (S.). - Homological Algebra, Princeton University Press, Princeton, 1965. | Zbl 0075.24305

[D1] Dimca (A.). - Singularities and Topology of Hypersurfaces, Springer-Verlag, 1992. | MR 1194180 | Zbl 0753.57001

[D2] Dimca (A.). - Topics on Real and Complex Singularities, Vieweg Advanced Lectures in Mathematics, Vieweg, Braunschweig/ Wiesbaden 1987. | MR 1013785 | Zbl 0628.14001

[F1] Fischer (G.). - Complex Analytic Geometry, Lecture Notes in Math.. 538, Springer-Verlag 1976. | MR 430286 | Zbl 0343.32002

[F2] Fischer (G.). - Lineare faserrdume und koharente modulgarben uber komptexen raumen, Arch. Math. 18 (1967) 609-617. | MR 220972 | Zbl 0177.34402

[G] Gomez-Mont (X.). - An algebraic formula for the index of a vector field on a hypersurface with an isolated singularity, J. Algebraic Geom. 7 (1998), No. 4, 731-752. | MR 1642757 | Zbl 0956.32029

[GH] Griffiths (P.) and Harris (J.). - Principles of Algebraic Geometry, John Wiley & Sons, New York, Chichester, Brisbane, Toronto 1978. | Zbl 0408.14001

[GK] Gomez-Mont (X.) and Kempf (G.) A law of conservation of number for local Euler characteristics, preprint.

[GSV] Gomez-Mont (X.), Seade (J.A.) and Verjovsky (A.). - The index of a holomorphic flow with an isolated singularity, Math. Annalen 291 (1991), 737-751 | MR 1135541 | Zbl 0725.32012

[H] Hironaka (H.). - Resolution of singularities of an algebraic variety over a field of characteristic zero: I, Ann. of Math. Vol. 79, (1964), No. 1, 109-203. | MR 199184 | Zbl 0122.38603

[L] Lojasiewics (S.). - Triangulations of semi-analytic sets, Annali Scu. Pisa, Sc. fis. Mat. ser. 3, V. 18, fasc. 4 (1964), 449-474. | Numdam | MR 173265 | Zbl 0128.17101

[LS] Lehmann (D.) and Suwa (T.). - Residues of holomorphic vector fields relative to singular invariant subvarieties, J. Differential Geom. 42(1995), 165-192. | MR 1350698 | Zbl 0844.32007

[LSS] Lehmann (D.), Scares (M.) and Suwa (T.). - On the index of a holomorphic vector field tangent to a singular variety, Bol. Soc. Bras. Mat. 26 (1995), 183-199. | MR 1364267 | Zbl 0852.32015

[M] Milnor (J.). - Singularities of Complex Hypersurfaces, Annals of Mathematical Studies 61 (1968). | MR 239612 | Zbl 0184.48405

[O] Oort (F.). - Algebraic group schemes in characteristic zero are reduced, Invent. Math. 2 (1966/67) 79-80. | MR 206005 | Zbl 0173.49002

[P] Prill (D.). - Uber lineare faserrdume und schwach negative geraden-bundle, Math. Z. 105 (1968), 313-326. | MR 229266 | Zbl 0164.09404

[SS] Seade (J.) and Suwa (T.). - An adjunction formula for local complete intersections, International J. Math. 9, (1998), No. 6, 759-768. | MR 1644307 | Zbl 0918.32019